# SDR 1JAA2019012900000

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N369MK
- Make and model: Beech B300
- Aircraft serial: FL369
- Aircraft time: 4,169 hours, 3,554 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775013
- Condition: Broken
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT CREW APPLIED BOTH BRAKES LEFT BRAKE PEDAL FELT SOFT.  AS THEY CAME TO A FULL STOP AT THE RAMP, THE LEFT PEDAL WENT FLAT.  THEY SHUTDOWN THE ENGINES AND UPON EXITING THE AIRCRAFT, THEY NOTICED HYDRAULIC FLUID UNDER THE LEFT WHEEL.  MAINTENANCE LOOKED OVER BRAKE ASSEMBLE AND FOUND LEAKING FITTING FROM DAMAGED O-RING.
